# SDR AT0000014

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Part number: 5224280101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED 3 APPROACHES INTO ATLANTA (ATL), BOTH NAV'S FAILED ON ALL THREE APPROACHES, CONDITIONS WERE ILS.  AIRCRAFT DIVERTED TO (AGS) AUGUSTA FOR A VFR APPROACH.  REMOVED AND REPLACED BOTH NAV RECEIVERS IAW DC9 MM 34-00.
